# SDR CALA2017040700894

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146T121218
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF THE TEE FITTING AT BS 1329, RBL 26.   REPLACED THE TEE FITTING IAW SRM 51-40-02, PAR 7, FIG 12, PARAGRAPH 14.
